# SDR F3LA2011110400686

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N953FR
- Make and model: Airbus A319-112
- Aircraft serial: 4254
- Aircraft time: 3,293 hours, 1,417 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 3,293 hours, 1,417 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3380372020
- Condition: Cracked
- Location: Engine Oil Sys
- Part time: 3,293 hours, 1,417 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE OIL LOSS IN FLIGHT.  UPON INSPECTION, FOUND OIL LEAKING FROM A SHEARED OIL TUBE.  FOUND DEBRIS IN SCAVANGE FILTER - IN PROCESS OF CHANGING ENGINE.
